Paracetamol Suspension 250mg 60ml (FEVERGAN) – 1

Paracetamol syrup for kids is used as a pain reliever and for reduction of fevers. Because of the low price of paracetamol syrup for kids in the Philippines, it is used as a form of first aid in many mild sicknesses and ailments.

Disclaimer: The contents of this site are for information purposes only and should not be construed as a substitute for professional medical advice. For diagnosis, treatment, and prescription, consult your physician and other healthcare providers. Carefully read all product labels and packaging prior to use.

 
 
WHERE TO BUY

Paracetamol Susp 250mg 60ml (fevergan) 1

What is in paracetamol syrup for kids?

Paracetamol syrup for kids contains:

  • Paracetamol

What is paracetamol used for?

Paracetamol is used to treat pain and discomfort such as:

  • Headache
  • Muscle pain
  • Menstrual cramps
  • Joint pain or discomfort
  • Toothache
  • Post-vaccination fever

How much and how often should you take paracetamol?

Take the paracetamol syrup for kids exactly as directed on the label or as prescribed by your doctor. Do not take it in larger amounts or for longer than recommended.

Use the child’s weight or age to find the right dose. You can also consult with a doctor to find out the proper dose for your child.

Children (2-3 years, 24-35 lb/11-16 kg in weight)

  • Recommended: 160 mg every 4 hours till symptoms last
  • Maximum: 800 mg/day

Children (4-5 years, 36-47 lb/16-21 kg in weight)

  • Recommended: 240 mg every 4 hours till symptoms last
  • Maximum: 1200 mg/day

Children (6-8 years, 48-59 lb/22-27 kg in weight)

  • Recommended: 320 mg every 4 hours till symptoms last
  • Maximum: 1600 mg/day

Children (9-10 years, 60-71 lb/27-32 kg in weight)

  • Recommended: 400 mg every 4 hours till symptoms last
  • Maximum: 2000 mg/day

Children (11 years, 72-95 lb/33-43 kg in weight)

  • Recommended: 480 mg every 4 hours till symptoms last
  • Maximum: 2400 mg/day

Shake well before using. To ensure that you are giving the right amount of medicine, please use the provided measuring cup, spoon, or dropper. Before pouring out the medicine into the measuring device, check the markings to see if you can read them clearly. Then, pour the required dose into the measuring device. Make sure to clean and store the device properly after each use. You should not use a kitchen tablespoon or teaspoon in place of the provided measuring device as this will result in an incorrect dose.

Warning

An overdose of paracetamol can cause serious harm. The maximum amount of paracetamol for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) every 24 hours. Taking more than this could cause damage to your liver.

Stop using paracetamol and call your doctor if:

  • You still have a fever after 3 days of use
  • You still have pain after 7 days of use (or 5 days if treating a child)
  • You develop a skin rash, ongoing headache, or any redness or swelling
  • Your symptoms get worse or if you show new symptoms

Precautions

Consult with your doctor before taking paracetamol if you have any of the following conditions:

  • Liver disease

Do not use this medication if you are allergic to acetaminophen or paracetamol.

Side Effects

Below are the possible side effects that you may experience from taking paracetamol. These side effects are possible but do not always occur. If you experience any of these side effects, stop taking the product and immediately consult with your doctor.

  • Nausea and vomiting
  • Skin rash
  • Dark or clay-colored stools
  • Tiredness
  • Loose stools
  • Bloody and cloudy urine
  • Stomach discomfort
  • Low fever with nausea, stomach pain, and loss of appetite
  • Jaundice (yellowing of the skin or eyes)

Paracetamol syrup for kids is used as a pain reliever and for reduction of fevers. Because of the low price of paracetamol syrup for kids in the Philippines, it is used as a form of first aid in many mild sicknesses and ailments.

Disclaimer: The contents of this site are for information purposes only and should not be construed as a substitute for professional medical advice. For diagnosis, treatment, and prescription, consult your physician and other healthcare providers. Carefully read all product labels and packaging prior to use.

 
 
WHERE TO BUY

SKU: 100809 Category: